# SDR 2024FA0000598

- Difficulty date: August 13, 2024
- Submitted: August 13, 2024
- Operation: General aviation
- Aircraft: N361L
- Make and model: Cessna 172S
- Aircraft serial: 172S12564
- Aircraft time: 2,370 hours
- System (JASC): 7100 · Powerplant System
- Part: Skin
- Part number: 05522417
- Condition: Cracked
- Location: Zone 400
- Part time: 2,370 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER COWL CRACKED THROUGH SKIN AND DOUBLER NEAR APU DOOR. (UPPER COWL SPLIT)
